Algebra, Geometry and Discrete Mathematics (ALGD)

The Division of Algebra, Geometry and Discrete Mathematics consists of about twenty teachers, researchers and doctoral students. Our research focuses on a number of different subject areas such as algebra, geometry, topology, dynamic systems, combinatorics and graph theory.

Courses in mathematics are a central element in many educational programs at LiU and our teaching includes a wide range of courses from basic to advanced level.


Doctoral studies in Mathematics

School collaboration

Contacts at the Division of Algebra, Geometry and Discrete Mathematics (ALGD)


Visiting address

Department of Mathematics, B Building, entrance 21-25, Campus Valla

Postal address

Linköping University
Department of Mathematics
581 83 Linköping


New Publications


Carl Johan Casselgren, Mesfin Masre (2024) Extremal values on the general degree-eccentricity index of trees of fixed maximum degree AUSTRALASIAN JOURNAL OF COMBINATORICS, Vol. 88, p. 212-220
S. Allen Broughton, Antonio F. Costa, Milagros Izquierdo (2024) One dimensional equisymmetric strata in moduli space with genus 1 quotient surfaces Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, Vol. 118, Article 21 Continue to DOI


Vitalij Tjatyrko, Alexandre Karassev (2023) On (Strongly) (Θ-)Discrete Homogeneous Spaces Mathematica Slovaca, Vol. 73, p. 1587-1596 Continue to DOI
Carl Johan Casselgren (2023) Brooks' theorem with forbidden colors Journal of Graph Theory Continue to DOI
Axel Tiger Norkvist (2023) The Noncommutative Geometry of Real Calculi
Jonathan Nilsson (2023) Simple ����(V)-modules which are free over an abelian subalgebra Forum mathematicum Continue to DOI
Kwalombota Ilwale (2023) Noncommutative Riemannian Geometry of Twisted Derivations
Vitalij Tjatyrko, Alexandre Karassev (2023) Discrete homogeneity and ends of manifolds Topology and its Applications, Vol. 336, Article 108614 Continue to DOI
Armen Asratian, Carl Johan Casselgren, Petros A. Petrosyan (2023) Decomposing graphs into interval colorable subgraphs and no-wait multi-stage schedules Discrete Applied Mathematics, Vol. 335, p. 25-35 Continue to DOI
Axel Hultman, Vincent Umutabazi (2023) Boolean Complexes of Involutions Annals of Combinatorics, Vol. 27, p. 129-147 Continue to DOI